Jump to content

My Journey


[wa...]

Recommended Posts

Hello,

 

I'm still a little shy about sharing my name..sorry. Another board that I was on closed all of a sudden and the admin referred us to you and a couple of other groups.

 

I took ativan (6mg), as far as I can remember for 3 years and Luvox for 6 years. I've battled anxiety for many years I think stemming from being sexually abused from age 5 to 14 years old by my stepfather. I also lived my young life knowing that my brother would eventually expire from Duchennes Muscular Dystrophy. He was diagnosed at age 10 and passed away at age 19. A very heavy burden, I internalized my sadness and anger and began to have panic attacks as early as age 16. I then developed agoraphobia and knew I needed to see doctor in order to function in "the real world". After a few years I developed a resistance to my meds and also felt I didn't want to be chained to them for the rest of my life. I was having a transition in my professional life and new that there was a chance I wouldn't have benefits after the transition. The meds also damaged my memory and although I am much better a memorizing 1.5 years off it is still an issue. I just need support and to know there are people out there suffering like me. If I'm crazy then I'm crazy, that's my motto at this point in my life. I have to say I'm so much better. When I first was tapering myself I developed a severe case of acne, muscle spasms, foggy braids, suicidal tendencies, agitation, agoraphobia, loss of appetite (so far I've lost over 50 lbs), obsessive thoughts, OCD, nightmares, and irrational thinking. Like Ive said I'm much better but I still have alot of nervous energy and people I come in contact with can see that. I feel like such a weirdo or alien, when will this end. Okay I'll share my name.....

 

Teresa

Link to comment
Share on other sites

Hi Teresa:

 

Welcome to Benzo Buddies!  You will find lots of information and support here.  Are you currently off your Benzo?

 

best,

 

Draftsman

Link to comment
Share on other sites

Hi Teresa

 

I'm sorry you've had such a rough time, it looks like you've had a rather bumpy road. Are you trying to taper now?

 

We're glad you found us, welcome to BenzoBuddies :)

Link to comment
Share on other sites

Hello,

 

I'm still a little shy about sharing my name..sorry. Another board that I was on closed all of a sudden and the admin referred us to you and a couple of other groups.

 

The meds also damaged my memory and although I am much better a memorizing 1.5 years off it is still an issue. I just need support and to know there are people out there suffering like me. If I'm crazy then I'm crazy, that's my motto at this point in my life. I have to say I'm so much better. When I first was tapering myself I developed a severe case of acne, muscle spasms, foggy braids, suicidal tendencies, agitation, agoraphobia, loss of appetite (so far I've lost over 50 lbs), obsessive thoughts, OCD, nightmares, and irrational thinking. Like Ive said I'm much better but I still have alot of nervous energy and people I come in contact with can see that. I feel like such a weirdo or alien, when will this end. Okay I'll share my name.....

 

Teresa

 

Hello Teresa,

 

Does this mean you have been off the drug for 1 1/2 years? If so, there are many here that far out still having symptoms, in the same time frame as you.

 

A family member of mine has Myotonic Dystrophy. It's tough to watch her go through that and she feels bad because the dystrophy has been inherited to 3 of her 4 children.

 

I know it was hard for you to watch you brother go through that, amongst other things happening in your life.

 

You're not a weirdo or an alien and the symptoms will end. :thumbsup:

 

Welcome to BB's,

 

Mike

Link to comment
Share on other sites

×
×
  • Create New...